MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a microclave® clear connector.During the early shift, the iv line reportedly leaked into the bed because the clave device was visibly damaged.The patient was receiving infusion of electrolytes and glucose.At the time of the issue.The patient required a blood gas check to check for hypoglycemia.The patient is doing well.This is the only clave so far that has been found to be defective.There are no other details available regarding this complaint/event at this time.

Brand Name
MICROCLAVE® CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25044590
Report Number9617594-2026-00423
Device Sequence Number18536890
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)300101(10)14267862
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14267862
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTROLYTES, MFR UNK; GLUCOSE, MFR UNK; UNSPECIFIED IV LINE, MFR UNK
Patient SexUnknown